# SDR ASAA2014040507436

- Difficulty date: April 5, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 21,657 hours, 6,701 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  PERFORMED BITE ON NR 1 ZONE TEMP CONTROLLER. TCV FAULT LOGGED, TEST PASSED & TCV CLEARED IAW MM 21-61-00-700.
